# SDR GAIA01033

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  CORROSION FOUND ON BELLY FRAME TO SKIN ATTACH ANGLE AT BS 600, LBL 3 TO RBL 3.  REMOVED DAMAGES SECTION IAW B727 SRM 53-10-4.  FABRICATED SHEAR TIE ANGLE IAW B727 SRM 53-10-4 SHEET 3 INSTALLED SHEAR TIE ANGLE IAW B727 SRM 53-10-4 SHEET 3.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
